# SDR XNOA1175

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727-200
- Aircraft serial: 21249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR LIGHT REMAINS ON AFTER GEAR-UP, FOLLOW AS PER FOM.  REMOVED AND REPLACED RT MLG PROX SWITCH IAW B727 MM 32-61-21, NO HELP.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT IAW B727 MM 32-09-111.  PERFORMED OPERATIONAL GEAR SWING IAW B727 MM 7-11-0 & 32-31-1, NO DEFECTS NOTED AT THIS TIME.
